# SDR REXA2020030400267

- Difficulty date: February 4, 2020
- Submitted: March 4, 2020
- Operation: Air carrier
- Aircraft: N298PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15298
- Aircraft time: 15,120 hours, 10,586 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Retainer
- Part number: LE670396441
- Condition: Bent
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"INITIAL INSPECTION: WEAR ON LOWER PRESSURE SEAL RETAINERS FWD/AFT CORNER AT FWD/CENTRAL BAGGAGE BAY DOOR (CCD)                              
""LOWER (PRESSURE SEAL) RETAINERS AT FWD AND CENTRAL BAGGAGE BAY DOOR WERE REPLACED PER CRJ-900 SRM 51-42-06-001-001-A01                      
"
